# SDR 2007UALA01674

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LEFT SIDE, STA 1400, STR 25L AREA, MAIN FRAME HAS DENT.  MAJOR REPAIR ACCOMPLISHED:  REMOVED EXISTING REPAIR FROM FRAME INBOARD FLANGE AT STR 27L.  FABRICATED & INSTALLED A NESTED J-ANGLE REPAIR WHICH IS NESTED INSIDE THE EXISTING CHORD BETWEEN STR 25L AND 27L.
